# SDR USAA070492

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 294.5 STRINGER 11L.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL PER BOEING DWG 66-14208 AND JOB CARD, DEFECT SIZE: 3".
